Discussions that mention percocet

Back Problems board


Jan, I am proclaiming you our new poster child! Go you!

Just a forewarning so you don't get concerned if this happens to you: many of us have had an increase in pain around weeks 3-6. That is due to the numbing agents they put inside around the surgery site finally wearing off.

The spot they take the bone graft from does tend to hurt more than even the fusion area. It may take several more months, up to 6, for that to stop bothering you. But you may be the exception and find that it goes away much more quickly, since you're doing so well with the fusion pain.

Don't let your lack of pain fool you into thinking it will be okay to get back into normal activities. You still need to be careful not to bend, lift, or twist, and get plenty of rest. I'm so thrilled for you that you're doing so well! Your post made me smile and say, "Wow!" Be the model patient, getting lots of rest and walking as much as you can tolerate, and you'll be fused before you know it!

Are you still on pain meds, or are you having so little pain that you aren't even on meds anymore? I have a girlfriend who came home from the hospital after her fusion on nothing but Tylenol. She never even fills her prescriptions for the stronger meds. I was doped up on Percocet for months!

Blessings,
Emily :wave: